# SDR SWAA2022071527801

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 35,614 hours, 21,769 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO READ GAUGE ON FWD SERVICE DOOR SLIDE / [01] READJUSTED FWD SERVICE DOOR SLIDE IN REFERENCE TO AMM 25-66-01. GAUGE IS NOW VISIBLE
